# SDR DALA2023101608491

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 92,029 hours, 40,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 DOOR 2 RT CLOSET EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: R/R BATTERY PACK ON BATTERY CHARGER M9325 PER B757 AMM 33-51. OPS CHK OK. R/R BATTERY CHARGER M0732 PER B757 AMM 33-51. (4190370)
